# SDR ASAA2025032757010

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 23,002 hours, 7,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE OVERHEAD BIN 27CBA INOP. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY POWER SUPPLY, OP CHECKS GOOD IAW B737-900 AMM 33-51-06-960-806. (S/N 161387)
